# SDR SWAA2022013156777

- Difficulty date: December 28, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING WAFFLE PLATE CRACKED I/B #3 FLAP TRACK ; / [01] REMOVED FASTENERS PER SRM 51-40-02; [02] REMOVED AND REPLACED PER SRM 51-40-02.; [03] INSPECTION C/W R@R OF WAFFLE PLATE PER SRM 51-40-02
